# SDR RAIA00802023

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 19,361 hours, 18,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 002380
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7969 - STL - OVERWING EMERGENCY EXIT LIGHTS AND FLOOR STRIP LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHT POWER SUPPLY.  A SUCCESSFUL OPERATIONAL CHECK OF THE SYSTEM WAS COMPLETED AFTERWARDS.
